# SDR SWAA2023030695266

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PASSENGER CABIN STRAP AT RBL 2.5 BS 1016+12<[01] CORROSION ON STRAP AT BS 1016+12; RBL 2.5; WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN THE SRM. REMOVED STRAP PER SRM 51-40-02;[02] REMOVED DAMAGED STRAP IAW SRM CH 51-40-02.;[03] LOCATED AND DRILLED NEW STRAP IAW SRM CH 51-40-05. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS STEPS 1;2;3 OK TO INSTALL GIVEN .;[05] VERIFIED MEASUREMENTS TABLE.;[06] INSTALLED STRAP IAW SRM CH 51-40-02 AND DRAWING # 147A5730 SHEET 21.;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
